MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely depressed sodium (na) result was obtained on a patient sample on an atellica ch 930 analyzer.The initial result was not reported to the physician(s).The sample was repeated on an initial analyzer.The repeat result recovered higher than the initial result and was correlate with result on alternate atellica ch 930 analyzer.The repeat result was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed na result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed sodium (na) result was obtained on a patient sample on an atellica ch 930 analyzer.The customer performed advanced clean and installed a new sensor.Siemens remote service center (rsc) remotely assisted the customer and installed a new peristaltic pump tubing, primed fluids and recalibrated integrated multisensor technology (imt).A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse manually adjusted imt forward so the dilution probe wasn't hitting the side of the sample port, ran comparison study and quality control (qc) and all were acceptable.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2026-00053 on 18-feb-2026.Additional information (19-feb-2026): in addition to the service activities mentioned in the initial report, the customer service engineer (cse) performed system verification with quality control (qc) and correlation.Siemens further evaluated the event and concluded that the sample quality which may have had bubbles, fibrin or clot contributed to the falsely depressed sodium (na) result.The instrument is performing according to specifications.No further evaluation of this device is required.The component code, investigation findings and investigation conclusions codes have been updated in h6 section to reflect the additional information.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24374849
Report Number2432235-2026-00053
Device Sequence Number5583318
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown